# SDR QXEA200600987

- Difficulty date: March 31, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 595-600 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 - CORROSION ON INTERNAL SKIN BAGGAGE COMPARTMENT JUST AFT OF DOOR CUT OUT FLOOR LEVEL. SEVERAL AREAS OF SURFACE CORROSION APPROXIMATELY STATION X600-X595 AND STRINGER 23P.  REPAIRED IAW DHC-8-200 SRM 51-00-01, 51-20-11.
